Least Concave Ordinal Utility Function and The Marshallian Cardinal Utility
Download full text from publisher
Other versions of this item:
- Taradas Bandyopadhyay & Tapan Biswas, 2012. "Least Concave Ordinal Utility Function and the Marshalian Cardinal Utility," Review of Economic Analysis, Rimini Centre for Economic Analysis, vol. 4(1), pages 9-16, June.
More about this item
NEP fieldsThis paper has been announced in the following NEP Reports:
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:rim:rimwps:01_11. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Marco Savioli). General contact details of provider: http://edirc.repec.org/data/rcfeait.html .
We have no references for this item. You can help adding them by using this form .